MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955790
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 04/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2014) is considered to be a best estimate.This emdr represents the ventralight st w/ echo (device 2).An additional supplemental emdr was submitted to represent the sepramesh ip plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2010 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of sepramesh ip.Per operative notes, ¿a small incision was made in the right upper quadrant.Adhesions and omentum were removed from abdomen.A sepramesh ip (device 1) was placed into the peritoneal cavity and closed with sorbafix absorbable tackers.¿ (b)(6) 2014 - patient was diagnosed with infected abdominal wall mesh, abscess, fistula, purulent discharge thereby underwent open repair with explant of sepramesh ip (device 1) and drainage of abscess.Per operative notes, ¿an incision was made just above the umbilicus.There was fistula which was removed.There was dense amount of abscess fluid which was drained from abdomen.All purulent fluid which was present into the abscess cavity, were drained.Previously placed mesh sepramesh ip (device 1) was excised entirely.The defect was closed with sutures.¿ (b)(6) 2015 - patient was diagnosed with recurrent ventral incisional hernia, adhesion thereby underwent laparoscopic repair with implant of ventralight st w/ echo mesh (device 2).Per operative notes, ¿a small left subcostal incision was made.There were extensive adhesions to the anterior abdominal wall.Omentum adhesions were taken down.A ventralight st w/ echo mesh (device 2) was placed into the abdominal wall and secure it with sorbafix absorbable tackers.¿ (b)(6) 2015 - patient was diagnosed with mesh infection, abscess, adhesion, purulent discharge thereby underwent open repair with explant of ventralight st w/ echo mesh (device 2).Per operative notes, ¿an upper midline surgical incision was made and carried to the subcutaneous tissue.There was a pocket of purulent fluid to the right of the midline which was drained.Previously placed infected ventralight st w/ echo mesh (device 2) was dissected out.All abscess and adhesions were taken down.The defect was closed with sutures.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24313181
Report Number1213643-2026-00104
Device Sequence Number12174796
Product Code FTL
UDI-Device Identifier00801741031762
UDI-Public(01)00801741031762(17)161228(10)HUYK1349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Catalogue Number5955790
Device Lot NumberHUYK1349
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale